# SDR SWIA202055445

- Difficulty date: November 30, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE RT WING INBOARD FLAP VANE CENTER OUTBOARD LEADING EDGE.  C-CHECK RO 1/16/2021.  REMOVED AND REPLACED RIGHTHAND WING INBOARD FLAP VANE CENTER SKIN OUTBOARD LEADING EDGE, IAW CRJ200 SRM 51-42-13 AND DRAWING 601R14303 REV J.  SEE CONTINUATION FOR FUTHER DETAILS.  COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
